My lithium has been increased within the last couple of weeks. As the list of side effects lists, weight gain has become a problem. I'm not sure if it's water weight, regular weight or all of the above. I'm exercising and eating well now, but would like suggestions from anyone experiencing this in some form. Thanks :)
Posts You May Be Interested In
Me & my partner have been trying for a few years to get pregnant. I’ve never been diagnosed with infertility but I do have scar tissue in my Fallopian tubes. The doctor said who did my surgery didn’t specify so when I went to a fertility specialist she said IVF was my best option.. which is expensive & I work for a catholic hospital so my insurance covers nothing. Then January of this year I...
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????